MathSciNet Relay Station
MathSciNet bibliographic data
MR1838803 55M10 (55P55)
Miyata, Takahisa Shape aspherical compacta—applications of a theorem of Kan and Thurston to cohomological dimension and shape theories. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2783–2788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement